# SDR 2007UALA02287

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 39,336 hours, 4,795 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP LEFT OVERWING 2 AFT ASSEMBLIES.  REPLACED EXTERIOR OVERWING LIGHT ASSY L1166.  LIGHTS OPS CHECK NORMAL.
